# SDR CA971106008

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Compressor Vane
- Condition: Ecam Message
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) NR 1 ENGINE COMPRESSOR VANE MESSAGE ON ECAM. TAKEOFF ABORTED AT 80 KNOTS.  MAINTENANCE ACTION PERFORMED NR 1 ENGINE FULL AUTHORITY DIGITAL ENGINE CONTROL TEST AND POWER ASSURANCE RUN, NO FAULT FOUND.  INSPECTED AIRCRAFT TIRES AND BRAKES, NO FAULT FOUND.  AIRCRAFT CONSIDERED SERVICEABLE, NO FUTHER SNAGS OR CREW COMMENTS.
